Applications du temps local aux équations différentielles stochastiques unidimensionnelles
Séminaire de probabilités de Strasbourg, Volume 17 (1983), p. 15-31
@article{SPS_1983__17__15_0,
     author = {Le Gall, Jean-Fran\c cois},
     title = {Applications du temps local aux \'equations diff\'erentielles stochastiques unidimensionnelles},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {17},
     year = {1983},
     pages = {15-31},
     zbl = {0527.60062},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1983__17__15_0}
}
Le Gall, Jean-François. Applications du temps local aux équations différentielles stochastiques unidimensionnelles. Séminaire de probabilités de Strasbourg, Volume 17 (1983) pp. 15-31. http://www.numdam.org/item/SPS_1983__17__15_0/

[1] M.T. Barlow : One dimensional differential equation with no strong solution J. London Math. Soc. (2), 26 (1982), 330-347. | MR 675177 | Zbl 0456.60062

[2] N. Ikeda, S. Watanabe : Stochastic differential equations and diffusion processes. North Holland mathematical library-Kodansha (1981). | MR 637061 | Zbl 0495.60005

[3] S. Kawabata, T. Yamada : On some limit theorems for solutions of stochastic differential equations. Séminaire de probabilités XVI. Lecture Notes in Mathematics, 920, Springer Verlag, Berlin (1982). | Numdam | MR 658704 | Zbl 0484.60052

[4] P.A. Meyer : Un cours sur les intégrales stochastiques. Séminaire de probabilités X. Lecture Notes in Mathematics, 511, p. 245-400, Springer Verlag, Berlin (1976). | Numdam | MR 501332 | Zbl 0374.60070

[5] S. Nakao : On the pathwise uniqueness of solutions of stochastic differential equations. Osaka J. of Mathematics, 9 (1972), p. 513-518. | MR 326840 | Zbl 0255.60039

[6] Y. Okabe, A. Shimizu : On the pathwise uniqueness of solutions of stochastic differential equations. J. Math. Kyoto University, 15 (1975) p. 455-466. | MR 380989 | Zbl 0353.60055

[7] E. Perkins : Local time and pathwise uniqueness for stochastic differential equations. Séminaire de probabilités XVI, Lecture notes in Maths. 920 p. 201-208, Springer Verlag, Berlin (1982). | Numdam | MR 658680 | Zbl 0485.60057

[8] D.W. Stroock, S.R.S. Varadhan : Multidimensional diffusion processes, Grundlehren der Math. Wissenschaften, 253 , Springer Verlag, Berlin (1979). | MR 532498 | Zbl 0426.60069

[9] A.Y. Veretennikov : On the strong solutions of stochastic differential equations. Theory of probability and its applications, 29 (1979) p. 354-366. | Zbl 0434.60064

[10] T. Yamada : On a comparison theorem for solutions of stochastic differential equations and its applications. J. Math . Kyoto University, 13 (1973), p. 497-512. | MR 339334 | Zbl 0277.60047

[11] T. Yamada, S. Watanabe : On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto University 11 (1971), p. 155-167. | MR 278420 | Zbl 0236.60037

[12] M. Yor : Sur la continuité des temps locaux associés à certaines semimartingales, Astérisque 52-53 (1978), p. 23.35.